# SDR FDEA202105111181

- Difficulty date: May 11, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 37,373 hours, 20,182 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE #241EK FLOOR PANEL OF MAIN DECK COMPARTMENT WAS FOUND EDGE DAMAGED WITH   MARK REPAIRED THE FLOOR PANEL I.A.W. A300-600F SRM 53-10-20, P.201~205 AND P.208 FIG 201.
